# SDR GTIA20120623447

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 25,728 hours, 12,327 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CFDS FAULT CODE "BAT/EPSU (11WG) EMERGENCY LIGHT.  TROUBLESHOT IAW TSM 33-51-00-810-855-A. R & R BATTERY IAW AMM 33-51-38-000-002-A & 33-51-38-400-002-A.  OPS TEST OK IAW AMM 33-51-00-710-003 & 33-51-00-710-001.
